# SDR U0GA113886

- Difficulty date: January 23, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N822MM
- Make and model: Agusta A119
- Aircraft serial: 14055
- Aircraft time: 934 hours, 2,430 cycles
- Engine: Pwa PT6*
- System (JASC): 6321 · Main Rotor Brake
- Part: Damper
- Part number: 109011226103
- Part serial: 0285
- Condition: Sheared
- Location: Rotor Brake
- Part time: 598 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

PILOT FELT VIBRATION WHEN ROTOR BRAKE WAS ENGAGED AFTER LANDING AND SHUTDOWN. POSTFLIGHT INSPECTION REVEALED THE DAMPER HAD SHEARED AT THE ROD END FLUSH WITH THE OUTER THREADED PORTION OF THE DAMPER ASSEMBLY
